MAUDE Adverse Event Report: Z-Systems AG Z5; endousseous dental implant root form

Z-Systems AG Z5; endousseous dental implant root form
Model Number Z5-BL-3608
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture: biomechanical overload.

Brand Name
Z5
Common Device Name
endousseous dental implant root form
Manufacturer (Section D)
Z-Systems AG
werkhofstrasse 5
oensingen, 4702
SZ  4702
Manufacturer (Section G)
Z-Systems AG
werkhofstrasse 5
oensingen, solothurn 4702
SZ   4702
Manufacturer Contact
michaela ritzmann
werkhofstrasse 5
oensingen, 4702
SZ   4702
MDR Report Key50943207
Report Number3006948427-2026-00329
Device Sequence Number15840854
Product Code DZE
UDI-Device Identifier07640166768463
UDI-Public07640166768463
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZ5-BL-3608
Device Catalogue NumberZ5-BL-3608
Device Lot NumberZ210010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age63 YR
Patient SexFemale